| Model Number |
G15124 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
Event or Problem Description
It was reported that the distal end of the ureteral stent was torn.It was further noted that the proximal coil of the stent was torn starting at the last sideport and continuing through the tip.The customer used another device to complete the procedure and no patient harms were reported.